# SDR ASOA200900814

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ATTACHMENT CLIP IS CRACKED AT OUTBOARD SIDE OF RBL 9.   REMOVED CRACKED CLIP IAW SRM 51-42-21.  FABRICATED NEW CLIP FROM 2024-T42 .050 (S6144-13) IAW PREVIOUS REPAIR 601R-53-11-926 REV A AND INSTALLED IAW SRM 51-42-21.
